# SDR ANCF2011022700074

- Difficulty date: February 27, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N664AV
- Make and model: Airbus A320-214
- Aircraft serial: 3664
- Aircraft time: 6,253 hours, 4,699 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORT:  UPDATING C/E MCDU DURING THE PREFLIGHT, A STRONG BEAN OF LIGHT ACCOMPANIED BY A SHORT CIRCUIT EXPLOSION WAS FELT ON KERAKER PANEL 122VU THE EXPLOSION WAS FELT WITH SOME LIGHT VOLTS, IMMEDIATELY EVACUATED.  IN ACCORDANCE WITH AMM 24-00-00-810-823 THE INSPECTION ELECTRICAL BURNING SMELL OR FUMES IN THE FLIGHT DECK AND AVIONICS WERE ACCOMPLISHED AND VISUAL INSPECTION OF WIRING AND COMPONENTS THE PANEL'S 122VU, 121VU, 123VU, 124VU, 49VU AND WAS FOUND IN NORMAL CONDITION IN INSPECTION OF PANEL 452VU WAS FOUND THE LAMP BROKEN AND EVIDENCE BURNED THE LAMP WAS REMOVED AND CHECK VOLTAGE WITH RESULT 28 VDC THE LAMP WAS REPLACED THE ELECTRICAL NETWORK OF AIRCRAFT WAS CHECK IN NORMAL CONDITION P/N 8GH004554-78.
